The well posedness of a local in time Cauchy problem for a nonlinear hyperbolic heat equation, governing the evolution of a new, semiempirical, temperature scale, is proved. The introduction of such a temperature permits to eliminate the paradox of infinite speed of propagation of thermal disturbances, arising in the classical theory of heat conduction.

Well-posedness results for a nonlinear hyperbolic heat equation

CIMMELLI, Vito Antonio;
1993

Abstract

The well posedness of a local in time Cauchy problem for a nonlinear hyperbolic heat equation, governing the evolution of a new, semiempirical, temperature scale, is proved. The introduction of such a temperature permits to eliminate the paradox of infinite speed of propagation of thermal disturbances, arising in the classical theory of heat conduction.
File in questo prodotto:
File Dimensione Formato  
Cimmelli, Kosinski, Ricerche di Matematica, 42 (1993), 49-68.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 908.02 kB
Formato Adobe PDF
908.02 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11563/3114
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact